Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HELP ME WITH ALL MY MEDICINES
May 4, 2006

I was diagnosed with HIV last August. I was suffering from pneumonia at that time and was hospitalized. My t-cell count was very low and viral load very high. Since then I have started HIV medication, plus a massive amounts of antiboitics. I am now to the point that I cannot keep up with all the medicines. Is there a website or software that will do inventory control on my medications? They all have different dates that I have to re-fill and there is a need to link directly with my pharmacy. I worry all the time that I am going to run out of one of these medicines and miss a critical dose. A comprehensive software page would be a life saver. I am doing much better and my viral load is undectable.

Response from Dr. Wohl

This is a very important problem. I think rather than try to track all these meds you should talk to your main HIV provider and ask him or her to try and try and get the refills to synchronize. It is not easy, but it can be done.

If you still need help, why not just use any calender program. Just like a birthday, a refill date can be entered.

As far as adherece to your meds, a pill box is a great way to stay on top of doses. The type you need would have compartments for each dose and every day of the week. FOr instance, if you take meds 3 times a day, the box would have 3 compartments for each of the 7 days of the week. Your clinic may be able to get one for you for free. They can also be purchased.

DW



Previous
physicians guidelines
Next
Hard time affording meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement